# SDR TWAA9802102

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 518 - DURING PREFLIGHT, THE EGRESS LIGHTS WERE FOUND INOPERATIVE FROM ROWS 29 THROUGH 33.  ALSO, THE AFT EXIT SIGN WAS INOP.  REPAIRED BROKEN FEEDER WIRE TO EGRESS LIGHT STRIP, AND REPLACED POWER SUPPLY FOR THE SIGN.  (M)
